# SDR GLBA200810008088

- Difficulty date: October 8, 2008
- Submitted: November 12, 2008
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 38,409 hours, 42,161 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION - MAJOR REPAIR.  CRACK IN RT FWD DV WINDOW POST.  C/W EO 04-716L-01 ON RT DV WINDOW IAW THE INCLUDED INSTRUCTIONS AND SB 120-53-0072.  SCHEDULED MAINTENANCE INSPECTION IT WAS DISCOVERED THAT THIS REPAIR DOES NOT CONFORM TO GIVEN DOCUMENTATION. 10/22/08- NO FURTHER ACTION REQUIRED.  RELIEF FOR AFFECTED AREA OBTAINED FROM EMBRAER 10/22/08.  REFERENCE EMBRAER IC2008-120/07962.  IWO 96192.
